Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Belov, Dmitrii M

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1
Presentations: 2

Number of views:
This page:186
Abstract pages:222
Full texts:70
References:38
Belov, Dmitrii M
E-mail: ,
Website: http://theory.ic.ac.uk/~belov/

http://www.mathnet.ru/eng/person27305
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/661042

Publications in Math-Net.Ru
2004
1. D. M. Belov, “On a String Product in Witten's String Field Theory”, Trudy Mat. Inst. Steklova, 245 (2004),  65–71  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 245 (2004), 58–63

Presentations in Math-Net.Ru
1. Holographic approach to the action for self-dual fields. Part 2
D. M. Belov
Seminar of the Department of Theoretical Physics, Steklov Mathematical Institute of RAS
January 11, 2006
2. Holographic approach to the action for self-dual fields
D. M. Belov
Seminar of the Department of Theoretical Physics, Steklov Mathematical Institute of RAS
December 28, 2005

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022